Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 264, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 29, 2018, 5:38 AM EST for Clayton County, Fayette County, Spalding County, Georgia. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 29, 2018, 5:38 AM EST (10:38 UTC)
- Expired
- Dec 29, 2018, 11:46 PM EST
- In force
- 18 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clayton County, GA, Fayette County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 15 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Flint River at Woolsey Road near Woolsey (WSEG1). The gauge peaked at 49.05 ft at Dec 29, 2018, 1:00 PM EST.
- Action stage
- 46 ft
- Minor stage
- 48 ft
- Moderate stage
- 55 ft
- Major stage
- 60 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02344396, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
578 WGUS42 KFFC 291038 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 538 AM EST Sat Dec 29 2018 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Flint River near Woolsey affecting Clayton...Fayette and Spalding Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC063-113-255-300038- /O.NEW.KFFC.FL.W.0264.181229T1038Z-000000T0000Z/ /WSEG1.1.ER.181229T0945Z.181229T0945Z.000000T0000Z.UU/ 538 AM EST Sat Dec 29 2018 The National Weather Service in Peachtree City has issued a * Flood Warning for The Flint River near Woolsey. * From early this morning until further notice. * At 4 AM Saturday the stage was 48.0 feet...and rising. * Flood stage is 48.0 feet. * At 48.0 feet...Flood stage is reached. Minor flooding begins of the natural flood plain upstream and downstream from the gage on Hampton Woolsey Road. This will primarily affect woodlands... agricultural fields and pastures. * This crest compares to a previous crest of 48.0 feet on Feb 4 2016. && LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444 $$
3 follow-up statements
924
WGUS82 KFFC 291735
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1234 PM EST Sat Dec 29 2018
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Big Creek below Hog Wallow Creek near Roswell affecting Fulton
County
Chattahoochee River near Campbellton affecting Douglas and Fulton
Counties
Chattahoochee River near Whitesburg affecting Carroll...Coweta and
Heard Counties
Chattahoochee River near Franklin affecting Heard County
New River near Franklin affecting Heard County
YellowJacket Creek near Hogansville affecting Troup County
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
Sweetwater Creek near Austell affecting Cobb and Douglas Counties
Flint River near Lovejoy affecting Clayton...Fayette and Spalding
Counties
Whitewater Creek near Starrs Mill affecting Fayette County
Flint River near Woolsey affecting Clayton...Fayette and Spalding
Counties
Line Creek near Senoia affecting Coweta...Fayette and Spalding
Counties
South River near Snapping Shoals affecting Butts...Henry and
Newton Counties
GAC063-113-255-300733-
/O.CON.KFFC.FL.W.0232.000000T0000Z-181230T1648Z/
/LOVG1.2.ER.181229T0209Z.181229T1216Z.181230T1048Z.NO/
1234 PM EST Sat Dec 29 2018
The Flood Warning continues for
The Flint River near Lovejoy.
* Until Sunday morning.
* At 11 AM Saturday the stage was 14.4 feet...and falling.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 12 feet.
* At 14 feet...Moderate flooding begins. Significant flooding
occurs of residential yards upstream of the gage betweenUpper
Riverdale Road and Georgia Highway 138. Some roads begin to flood
such as Upper Riverdale Road and Mockingbird Road. Flooding expands
on portions of the Rivers Edge Golf Course. Several holes and
fairways will flood.
&&
LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
3340 8443 3354 8441
$$
GAC113-300733-
/O.CON.KFFC.FL.W.0256.000000T0000Z-181230T1540Z/
/SMFG1.1.ER.181228T2308Z.181229T1800Z.181230T0940Z.UU/
1234 PM EST Sat Dec 29 2018
The Flood Warning continues for
The Whitewater Creek near Starrs Mill.
* Until Sunday morning.
* At 12 PM Saturday the stage was 11.9 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10 feet.
* At 13 feet...Minor flooding continues to expand into the
woodlands and fields along the creek downstream from the Starrs
Mill Dam to Line Creek. Most of Starrs Mill Park including the rock
access road will be under 1 to 3 feet of water. The flood waters
will surround the steps leading to the mill and cover the concrete
spillway.
&&
LAT...LON 3327 8450 3328 8451 3336 8453 3336 8449
$$
GAC063-113-255-300733-
/O.CON.KFFC.FL.W.0264.000000T0000Z-000000T0000Z/
/WSEG1.1.ER.181229T0945Z.181229T1645Z.000000T0000Z.UU/
1234 PM EST Sat Dec 29 2018
The Flood Warning continues for
The Flint River near Woolsey.
* Until further notice.
* At 11 AM Saturday the stage was 49 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 48 feet.
* At 50 feet...Minor flooding continues of the natural flood plain
upstream and downstream from the gage on Hampton Woolsey Road. This
primarily affects woodlands...agricultural fields and pastures. The
water level will reach the foundation of a Fayette County pump
station to the Lake Horton Reservoir.
&&
LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444
$$
GAC077-113-255-300733-
/O.CON.KFFC.FL.W.0247.000000T0000Z-000000T0000Z/
/LING1.1.ER.181228T1801Z.181229T0415Z.000000T0000Z.NO/
1234 PM EST Sat Dec 29 2018
The Flood Warning continues for
The Line Creek near Senoia.
* Until further notice.
* At 12 PM Saturday the stage was 11.1 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 10 feet...Minor flooding of the natural flood plain begins
which primarily affects agricultural and wooded areas. A small dirt
utility access road near the Georgia Highway 85 bridge goes
underwater.
&&
LAT...LON 3332 8456 3335 8451 3330 8448 3328 8455
$$
GAC117-121-300733-
/O.CON.KFFC.FL.W.0203.000000T0000Z-181230T2034Z/
/APHG1.1.ER.181228T0725Z.181229T0715Z.181230T1434Z.NO/
1234 PM EST Sat Dec 29 2018
The Flood Warning continues for
The Big Creek near Alpharetta.
* Until Sunday afternoon.
* At 12 PM Saturday the stage was 10.4 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 7 feet.
* At 11 feet...Moderate flooding begins and occurs upstream and
downstream from the gage on Kimball Bridge Road near Rock Mill
Park. Backyards of homes off Seale Drive and Gunter Court and
portions of the Golf Club of Georgia are under two feet of water.
Backyards of homes off Jade Cove Circle and La View Circle near
Roswell begin to flood. The Big Creek Greenway will be flooded up
to 5 feet deep and will be closed. A large portion of the YMCA
Campground off Preston Ridge Road will be under 3 feet of water.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC121-300733-
/O.CON.KFFC.FL.W.0246.000000T0000Z-000000T0000Z/
/RWSG1.1.ER.181228T1900Z.181229T1700Z.000000T0000Z.NR/
1234 PM EST Sat Dec 29 2018
The Flood Warning continues for
The Big Creek below Hog Wallow Creek near Roswell.
* Until further notice.
* At 12 PM Saturday the stage was 11.3 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 12 feet...Minor flooding continues to expand further into the
woodlands and grassy areas along the creek upstream and downstream
from the gage. Further downstream...where the creek merges with the
Chattahoochee River...the Big Creek and Azalea parks near Roswell
Road and along Riverside Road and Azalea Drive begin to flood. If
the Roswell gage on the Chattahoochee River is 7.5 feet or
higher...then the combination of flows will cause the access road
to the Huntcliff horse stables across from Azalea Park to flood.
&&
LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436 3404 8436
$$
GAC097-121-300733-
/O.CON.KFFC.FL.W.0252.000000T0000Z-000000T0000Z/
/FBNG1.1.ER.181228T2146Z.181229T0745Z.000000T0000Z.NO/
1234 PM EST Sat Dec 29 2018
The Flood Warning continues for
The Chattahoochee River near Campbellton.
* Until further notice.
* At 11 AM Saturday the stage was 20.6 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 20 feet.
&&
LAT...LON 3376 8460 3372 8455 3363 8466 3355 8478
3359 8484 3368 8470
$$
GAC045-077-149-300733-
/O.CON.KFFC.FL.W.0231.000000T0000Z-181230T1737Z/
/WHTG1.1.ER.181228T1919Z.181229T1800Z.181230T1137Z.NO/
1234 PM EST Sat Dec 29 2018
The Flood Warning continues for
The Chattahoochee River near Whitesburg.
* Until Sunday afternoon.
* At 12 PM Saturday the stage was 20.2 feet...and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17 feet.
* The river will continue rising to near 20.3 feet by this afternoon.
The river will fall below flood stage Sunday morning.
* At 21 feet...Moderate flooding begins. Significant flooding
occurs in the woodlands and fields upstream and downstream from the
gage. The Riverside Park next to the bridge will be under two feet
of water. Flood waters will surround some homes at the end of Bob
Brewster Road. Moore Creek will back up and flood portions of
Payton Road near Cliff Payton Circle. The water reaches the top of
the boat ramp at the day use area and the top of the steps at the
north camping site in the Chattahoochee Bend State Park.
&&
LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
3344 8505 3350 8493
$$
GAC149-300733-
/O.CON.KFFC.FL.W.0260.000000T0000Z-000000T0000Z/
/FRNG1.1.ER.181229T0253Z.181229T1700Z.000000T0000Z.NO/
1234 PM EST Sat Dec 29 2018
The Flood Warning continues for
The Chattahoochee River near Franklin.
* Until further notice.
* At 12 PM Saturday the stage was 24.2 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 23 feet.
* At 25 feet...Minor flooding continues to expand into the
woodlands and fields along the river upstream and downstream from
the gage on U.S. Highway 27. Large portions of the park and
athletic fields will be flooded with up to two feet of water on the
downstream and right bank side of the bridge.
&&
LAT...LON 3344 8505 3341 8498 3325 8507 3324 8515
$$
GAC149-300733-
/O.CON.KFFC.FL.W.0253.000000T0000Z-000000T0000Z/
/NRVG1.1.ER.181228T2247Z.181229T0745Z.000000T0000Z.NO/
1234 PM EST Sat Dec 29 2018
The Flood Warning continues for
The New River near Franklin.
* Until further notice.
* At 12 PM Saturday the stage was 12 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
woodlands and wetlands along the river upstream and downstream from
the gage on Georgia Highway 100.
&&
LAT...LON 3330 8499 3329 8491 3322 8489 3320 8499 3326 8501
$$
GAC285-300733-
/O.CON.KFFC.FL.W.0242.000000T0000Z-000000T0000Z/
/YJCG1.1.ER.181228T1615Z.181229T1200Z.000000T0000Z.UU/
1234 PM EST Sat Dec 29 2018
The Flood Warning continues for
The YellowJacket Creek near Hogansville.
* Until further notice.
* At 11 AM Saturday the stage was 9.5 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 8 feet.
* At 10 feet...Minor flooding continues to expand further into the
marshy wetlands and woods along the creek upstream and downstream
from the stream gage on the Hammett Road bridge. Yards of nearby
homes will be flooded.
&&
LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502
$$
ALC081-113-GAC053-215-300733-
/O.CON.KFFC.FL.W.0254.000000T0000Z-190101T2100Z/
/CBUG1.1.ER.181229T0037Z.181229T0615Z.190101T1500Z.NO/
1234 PM EST Sat Dec 29 2018
The Flood Warning continues for
The Chattahoochee River near Columbus.
* Until Tuesday afternoon.
* At 12 PM Saturday the stage was 28.6 feet...and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 27 feet.
* The river will continue to fall to below flood stage by late
Tuesday morning.
* At 28 feet...Minor flooding continues along the river upstream
and downstream from the gage on the 14th Street bridge. Portions of
the River Walk in Columbus will be flooded around one foot deep and
closed to the public. The Phenix City Amphitheater on the Alabama
side will begin to flood.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$
GAC067-097-300705-
/O.CON.KFFC.FL.W.0224.000000T0000Z-181230T0705Z/
/AUSG1.1.ER.181229T0237Z.181229T1645Z.181230T0105Z.NO/
1234 PM EST Sat Dec 29 2018
The Flood Warning continues for
The Sweetwater Creek near Austell.
* Until late tonight.
* At 12 PM Saturday the stage was 11.1 feet...and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10 feet.
* The river will continue to fall to below flood stage by this
evening.
* At 12 feet...Minor flooding continues in the woodlands and fields
upstream and downstream from the gage near the Interstate 20
bridge. Portions of a paintball playing field just downstream of
the bridge and athletic fields in the Woodrow Wilson Park on Mount
Vernon Road are flooded with one to two feet of water. Water also
floods yards of four elevated homes along Mount Vernon Road. A
portion of Wren Circle in Douglas County...the County Iron Works
and Sunlight Drive in Cobb County begin to flood.
&&
LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
3370 8463 3376 8466
$$
GAC035-151-217-300733-
/O.CON.KFFC.FL.W.0263.000000T0000Z-000000T0000Z/
/SPGG1.1.ER.181229T0630Z.181229T1545Z.000000T0000Z.UU/
1234 PM EST Sat Dec 29 2018
The Flood Warning continues for
The South River near Snapping Shoals.
* Until further notice.
* At 11 AM Saturday the stage was 12.3 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
woodlands and fields along the river upstream and downstream from
the gage on Georgia Highway 81. Much further downstream...portions
of Lucy Lane and Lunsford Road in north Butts County begin to
flood.
&&
LAT...LON 3353 8410 3357 8404 3350 8392 3341 8388
3339 8393 3346 8398
$$520
WGUS82 KFFC 300132
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
832 PM EST Sat Dec 29 2018
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Lovejoy affecting Clayton...Fayette and Spalding
Counties
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
Flint River near Woolsey affecting Clayton...Fayette and Spalding
Counties
GAC063-113-255-300810-
/O.EXT.KFFC.FL.W.0232.000000T0000Z-181230T0810Z/
/LOVG1.2.ER.181229T0209Z.181229T1216Z.181230T0210Z.NO/
832 PM EST Sat Dec 29 2018
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Flint River near Lovejoy.
* Until late tonight.
* At 745 PM Saturday the stage was 12.3 feet...and falling.
* Minor flooding is occurring and is forecast.
* Flood stage is 12.0 feet.
* The river will continue to fall to below flood stage later tonight.
&&
LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
3340 8443 3354 8441
$$
GAC063-113-255-301531-
/O.CON.KFFC.FL.W.0264.000000T0000Z-000000T0000Z/
/WSEG1.1.ER.181229T0945Z.181229T1830Z.000000T0000Z.UU/
832 PM EST Sat Dec 29 2018
The Flood Warning continues for
The Flint River near Woolsey.
* Until further notice.
* At 745 PM Saturday the stage was 48.4 feet...and falling.
* Minor flooding is occurring and is forecast.
* Flood stage is 48.0 feet.
* The river will continue to fall to below flood stage later tonight.
&&
LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444
$$
GAC113-255-301531-
/O.EXT.KFFC.FL.W.0266.000000T0000Z-181231T1800Z/
/GRFG1.1.ER.181230T0036Z.181230T0600Z.181231T1200Z.NO/
832 PM EST Sat Dec 29 2018
...Flood Warning extended until Monday afternoon...The Flood Warning
continues for
The Flint River near Griffin Hwy. 16.
* Until Monday afternoon.
* At 8PM Saturday the stage was 12.1 feet...and rising.
* Minor flooding is occurring and is forecast.
* Flood stage is 12.0 feet.
* The river will continue rising to near 13.7 feet after midnight
tomorrow. The river will fall below flood stage Monday morning.
* At 14.0 feet...Minor flooding expands into the woodlands...fields
and pasture upstream and downstream from the gage on Georgia
Highway 16 or Newnan Road. The backyards of homes at the end of
Landing Way upstream from the bridge will be flooded with around
one foot of water.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$672 WGUS82 KFFC 300446 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 1146 PM EST Sat Dec 29 2018 ...The Flood Warning is cancelled for the following rivers in Georgia... Flint River near Woolsey affecting Clayton...Fayette and Spalding Counties GAC063-113-255-300516- /O.CAN.KFFC.FL.W.0264.000000T0000Z-181230T0446Z/ /WSEG1.1.ER.181229T0945Z.181229T1830Z.181230T0315Z.UU/ 1146 PM EST Sat Dec 29 2018 The Flood Warning is cancelled for The Flint River near Woolsey. * This takes effect immediately. * Until Wednesday evening. * At 10PM Saturday the stage was 47.9 feet...and falling. * Flood stage is 48 feet. * The creek/river will continue to fall. * At 48 feet...Flood stage is reached. Minor flooding begins of the natural flood plain upstream and downstream from the gage on Hampton Woolsey Road. This will primarily affect woodlands... agricultural fields and pastures. && LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 29, 4:02 AM EST, 1 hour 36 minutes earlier.
Area forecast discussion, Dec 29, 4:02 AM EST, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 402 AM EST Sat Dec 29 2018 .SHORT TERM /Today through Sunday/... Surface front slowly pushing through the forecast area this morning. As skies have cleared across north and central Georgia, saturated grounds and very light winds have aided in the development of patchy to dense fog. Dense fog advisory will continue through 9am along and north of a Pine Mountain to Jackson to Comer line. Should see a respite in showers through late this morning, but as deep southwest flow continues and several weak disturbances moves through the upper level flow, should see chance of showers increase particularly across central Georgia beginning this afternoon through tomorrow in the vicinity of the surface front. Even with mostly cloudy skies through the period, southwest flow will bring above normal temperatures across the forecast area through the period. Atwell .LONG TERM /Sunday Night through Friday/... Stationary front stalled just south of forecast area, will start to lift north Sunday night through Monday as the upper low lifts through the southern Plains into the Great Lakes area by Monday night. The next upper low digs into the desert southwest through midweek as the surface front moves across the gulf coast states and Georgia. Surface front is slow to move through the forecast area and with some instability noted with the front on Tuesday have continued slight chance of thunder for Tuesday. extended models diverge with handling of the next system, with GFS taking a faster and more southern route with the surface low/front. As the upper low ejects across the gulf coast states Wednesday into Thursday a surface low develops over east Texas and moves across the gulf coast and Georgia on Thursday we should see an end to rain/precipitation. While there continues to be some uncertainty if cold air can move across portions of north Georgia Wednesday night into Thursday we should see a mix of rain/snow with light accumulations - of less than an inch - possible. Have stayed close to guidance temperatures through the extended periods. Atwell && .PREV DISCUSSION... /Issued 1241 AM EST Sat Dec 29 2018/ AVIATION... 06Z Update... IFR CIGS and LIFR visibilities with patchy to dense fog developing across rain soaked TAF sites. Should see a slow improvement after 12Z. Brief MVFR/VFR conditions possible ahead of showers moving back into TAF sites after 15Z at CSG/MCN and 18Z at ATL area ND AHN sites. Will again deteriorate to MVFR/IFR after 00z. //ATL Confidence...06Z Update... Low to medium confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 63 50 59 52 / 30 60 60 50 Atlanta 60 49 58 54 / 30 60 60 40 Blairsville 57 43 57 49 / 10 50 50 60 Cartersville 57 46 57 51 / 20 60 50 50 Columbus 65 56 66 59 / 50 60 60 30 Gainesville 61 48 57 51 / 10 60 50 50 Macon 66 56 66 58 / 50 60 60 30 Rome 56 45 55 51 / 10 50 50 60 Peachtree City 62 50 60 54 / 30 70 60 40 Vidalia 70 60 71 61 / 50 50 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 9 AM EST this morning for the following zones: Banks...Barrow...Bartow...Butts...Carroll...Catoosa... Chattooga...Cherokee...Clarke...Clayton...Cobb...Coweta...Dade... Dawson...DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth... Gilmer...Gordon...Gwinnett...Hall...Haralson...Heard...Henry... Jackson...Lumpkin...Madison...Meriwether...Murray...Newton... North Fulton...Oconee...Paulding...Pickens...Pike...Polk... Rockdale...South Fulton...Spalding...Towns...Troup...Union... Walker...Walton...White...Whitfield. && SHORT TERM...Atwell LONG TERM....Atwell AVIATION...Atwell
Hazardous weather outlook, Dec 28, 11:59 PM EST, 5 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1159 PM EST Fri Dec 28 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-300500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1159 PM EST Fri Dec 28 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Dense Fog Advisory has been expanded for portions of north Georgia through 10 AM. Visibilities of one quarter of a mile or less can be expected. See /ATLNPWFFC/ for more details. The heavy rainfall has moved out of the area. However, several rivers, creeks, and streams remain out of their banks with many water levels continuing to rise. River Flooding concerns are highest along and north of the I-85 corridor. Across the area ponding on the roadways and nuisance flooding in poor drainage and low-lying areas will likely persist into the evening hours. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Several rounds of showers will continue into next week, with isolated thunderstorms possible Monday and Tuesday. Much of the area could see an additional 2 to 4 inches of rainfall, with locally higher amounts possible. This rainfall will continue to elevate the river and stream flood threat, especially since the grounds are saturated from recent rains. Localized flash flooding will also be a concern in flood prone areas. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 9:12 PM EST | Dense Fog Advisory | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 42 more | 12 hr |
| Dec 28, 9:19 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Dec 28, 9:26 PM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 3 days |
| Dec 28, 9:44 PM EST | River Flood Warning | FFC | Catoosa | 36 hr |
| Dec 28, 10:20 PM EST | River Flood Warning | FFC | Heard | 47 hr |
| Dec 29, 12:32 AM EST | River Flood Warning | FFC | Floyd | 14 hr |
| Dec 29, 2:02 AM EST | River Flood Warning | FFC | Floyd | 26 hr |
| Dec 29, 2:07 AM EST | River Flood Warning | FFC | Butts, Henry, Newton | 21 days |
| Dec 29, 10:00 AM EST | River Flood Warning | FFC | Floyd | 4 days |
| Dec 29, 2:40 PM EST | River Flood Warning | FFC | Fayette, Spalding | 35 hr |
| Dec 29, 2:49 PM EST | River Flood Warning | FFC | Gordon | 13 hr |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.